# SDR CALA2015122401021

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 50,000 hours, 18,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Part serial: 170115
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT EMER LIGHT BATTERY PACK WILL NOT HOLD CHARGE M1675.  R & R M1675 BATTERY PACK IAW AMM 33-51-06.  OPERATIONS CHECK OF BATTERY PACK GOOD IAW AMM 33-51-00.  MFG SN 170115, STATION 320.
